# SDR SWAA2022012709739

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BLKD SUPPORT GUSSET CRACKED AT BS 500 D STR 19 LH. MARKED. / REMOVED AND REPLACED CRACKED SUPPORT GUSSET AT FWD CARGO BULKHEAD AT STA 500D STR 18LH; P/N: 143A9481-6 IAW BAC DRAWING: 143A7902; REV - AND B737 SRM 51-40-02-0G-0. ISSUE TAG: A01132
